The rencontre problem
F. Thomas Bruss,
Philip A. Ernst and
Dongzhou Huang
Stochastic Processes and their Applications, 2022, vol. 150, issue C, 938-971
Abstract:
Let Xk1k=1∞,Xk2k=1∞,…,Xkdk=1∞ be d independent sequences of Bernoulli random variables with success-parameters p1,p2,…,pd respectively, where d≥2 is a positive integer, and 0Keywords: Hitting times; Intersections of random walks; Rencontre times (search for similar items in EconPapers)
Date: 2022
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304414920303604
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:150:y:2022:i:c:p:938-971
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spa.2020.08.010
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().